Open Access
Translator Disclaimer
May 2016 Note on linearity of rearrangement-invariant spaces
Filip Soudský
Ann. Funct. Anal. 7(2): 232-239 (May 2016). DOI: 10.1215/20088752-3462497

Abstract

For some rearrangement-invariant functional X having the lattice property, we give a characterization of linearity of the set {f:fX<}. Afterwards we apply this general abstract theorem in the case of Orlicz–Lorentz spaces.

Citation

Download Citation

Filip Soudský. "Note on linearity of rearrangement-invariant spaces." Ann. Funct. Anal. 7 (2) 232 - 239, May 2016. https://doi.org/10.1215/20088752-3462497

Information

Received: 12 April 2015; Accepted: 19 May 2015; Published: May 2016
First available in Project Euclid: 10 February 2016

zbMATH: 1360.46023
MathSciNet: MR3459097
Digital Object Identifier: 10.1215/20088752-3462497

Subjects:
Primary: 46E30
Secondary: 46A40

Keywords: Banach function spaces , Lorentz–Orlicz spaces , nonincreasing rearrangement , rearrangement-invariant lattice , weighted inequalities

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.7 • No. 2 • May 2016
Back to Top